Agenda

agenda picture

 

Conference Program 2018

August 23

6 pm

Opening Remarks and Conference Dinner

(Dachcafé Giessen, Ludwigplatz 11, Giessen, www.dachcafe.com)

 

Conference presenters and other guests will be picked up at their hotels in Giessen at 5:30 pm; Summer School attendees will receive further instructions during class

 

August 24

8:00 – 8:15 am

Arrival

(Giessen University, Licher Str. 68, 35394 Giessen)

8:15 – 9:15 am

Managers’ Propensity to Acquire and Use Employee-Type Information in Informal Control Decisions

 

Laura Wang, University of Illinois at Urbana-Champaign (Presenter)

Huaxiang Yin, Nanyang Technological University

 

Discussant: Jeff Clark, University of Pittsburgh

9:15 – 9:30 am

Coffee Break (15 minutes)

9:30 – 10:30 am

Mission Mission on the Wall – Do you have a purpose after all?

 

Aishwarrya Deore, Michigan State University

Susanna Gallani, Harvard Business School (Presenter)

Ranjani Krishnan, Michigan State University

 

Discussant: F. Asís Martínez-Jerez, University of Notre Dame

10:30 – 10:45 am

Coffee Break (15 minutes)

10:45– 11:45 am

The Effect of Telecommuting on Employee Behavior

 

Alexander Brüggen, Maastricht University

Christoph Feichter, Maastricht University

Katlijn Haesebrouck, Maastricht University (Presenter)

 

Discussant: Susanna Gallani, Harvard Business School

11:45 – 1:00 pm

Lunch Break (75 minutes)

1:00 – 2:00 pm

The Effect of Pay Transparency on Narcissists: Can Personality Type Predict Reciprocity?

 

Lisa LaViers, Emory University

 

Discussant: Laura Wang, University of Illinois at Urbana-Champaign

2:15 – 2:30 pm

Coffee Break (15 minutes)

2:30 – 3:30 pm

Motivating through Managing by Walking Around

 

Pablo Casas-Arce, Arizona State University

F. Asís Martínez-Jerez, University of Notre Dame (Presenter)

Joseph Moran, PwC

 

Discussant: Lisa LaViers, Emory University

3:30 – 3:45 pm

Coffee Break (15 minutes)

3:45 – 4:45 pm

Testing the Effect of Incentives on Effort Intensity Using Real-Effort Tasks

 

Willie Choi, University of Pittsburgh

Jeff Clark, University of Pittsburgh (Presenter)

Adam Presslee, University of Waterloo

 

Discussant: Katlijn Haesebrouck, Maastricht University

4:45 – 5:00 pm

Closing remarks

 

The conference program can be downloaded here.

Doctoral students and young post-doctoral researchers may also participate in the preceding workshop with Gary W. Hecht. For more information on this workshop (no fees) click here.